# SDR SWAA2024041774879

- Difficulty date: April 15, 2024
- Submitted: April 17, 2024
- Operation: Air carrier
- Aircraft: N8680C
- Make and model: Boeing 737-8H4
- Aircraft serial: 36737
- Aircraft time: 27,337 hours, 13,357 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOTH LT OVERWING EXIT SIGNS INOP DURING EMERGENCY LIGHTS TEST.<[01] R/R BATTERY PACK FOR M1694 PER AMM 33-51-06; OPS CK GOOD.
